# SDR ABXA060166

- Difficulty date: March 2, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 2024T3
- Condition: Corroded
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT TOP FAIRING SUPPORT BRACKET WAS WORN AND WITH CORROSION AT REAR SPAR, TOP SURFACE.  REPLACED FAIRING SUPPORT BRACKET IAW DC8 SRM 51-1-2 AT RIGHT WING ROOT TOP FAIRING.
